# SDR DALA14017516808

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 60,012 hours, 17,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT INSPECTION, FOUND AFT EXTERIOR EMERGENCY LIGHTS BY L3 - R3 DOORS INOPERATIVE.  R & R AFT EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51.  OP'S CHECKED NORMAL.
